# SDR 2021F00143

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: General aviation
- Aircraft: N10XN
- Make and model: Honda HA-420
- Aircraft serial: 38
- Aircraft time: 642 hours, 730 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT KRYY ON RUNWAY 27, THE CREW REPORTED THEY HAD NO BRAKE ACTUATION AT TOUCH DOWN. THEY THEN DEPLOYED THE EMERGENCY BRAKES WHICH DOES NOT TIE INTO THE ANTISKID SYSTEM WHICH CAUSED BOTH MAIN TIRES TO FLAT SPOT THUS CAUSING THEM TO BLOW. THE LH TIRE ASSEMBLY DEPARTED THE AIRCRAFT WHICH CAUSED THE AIRCRAFT TO TURN SIDEWAYS WHERE IT EVENTUALLY DEPARTED THE SIDE OF THE RUNWAY. THERE WERE ONLY TWO CREW MEMBERS ON BOARD AND THERE WERE NO INJURIES REPORTED. WE ARE WORKING WITH THE FAA AND MANUFACTURER TO DETERMINE WHAT THE ROOT CAUSE IS. SINCE WE DO NOT YET KNOW THE CAUSE, I WILL LEAVE THE PART SECTION BLANK UNTIL WE KNOW.
